# SDR ASAA2012080592668

- Difficulty date: August 5, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 9,213 hours, 2,855 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9779
- Condition: Failed
- Location: A/C Pack
- Part time: 18,007 hours, 5,472 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL - RT PACK LIGHT ILLUMINATED, LIGHT EXTINGUISHED ON RESET.  R & R NR 2 (RT SIDE) TEMPERATURE CONTROL VALVE, HAD A HARD FAULT DURING CONTROLLER BITE CHECK. MX DONE IAW AMM 21-51-10-000-801 AND 21-51-10-400-801, OPS AND LEAK CHECK GOOD.
